MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE ACCEL ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE ACCEL ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3215-36Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that when patient presented to the clinic for a regular device check, upon device interrogation sensing noise issue was observed on the device, thirteen inappropriate auto mode switch episodes due to lead noise issue was observed on the ra lead and sensing noise issue was observed on the rv lead.Programming changes were made to minimize the occurrence of this event.The cause of the noise issue was not able to be identified.Isometric, deep breathing and pocket stimulation tests were performed however noise was not reproduced.Physician suspected atrial lead integrity issue to be correlated to the lead noise and possible atrial lead damage issue was suspected due to lead noise.No further testing was performed.It was recommended to replace the lead and that the device is reaching elective replacement indicator on (b)(6) 2018.Physician elected to monitor the lead since impedance and values are normal.Patient was stable prior and post event.

Brand Name
PROMOTE ACCEL ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7675223
Report Number2938836-2018-08464
Device Sequence Number1369600
Product Code NIK
UDI-Device Identifier05414734503099
UDI-Public05414734503099
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model NumberCD3215-36Q
Device Catalogue NumberCD3215-36Q
Device Lot Number3377152
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1